# SDR DALA2014122006664

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORES AND INTERIOR SIDES OF FITTING AT RT SLAT NO .0  STA XIS=40. AREAS WERE REWORKED AND MEASURED THEREFORE OUT LIMITS IAW SRM 57-02, PAR 9C(1) AND TABLE 1 WITH DIAMETER FWD HOLE 0.9385" AND AT HOLE 0.9385" BUSHINGS WERE FABRICATED IAW SRM 57-02, PAR 9 C(2).
